# SDR IXXA090075O

- Difficulty date: December 16, 2009
- Submitted: December 16, 2009
- Operation: Air carrier
- Aircraft: N606AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46044
- Aircraft time: 98,259 hours, 32,460 cycles
- System (JASC): 2420 · AC Generation System
- Part: Generator
- Condition: Failed
- Location: Zone 400
- Part time: 98,259 hours, 32,460 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT FROM DEPARTURE NR 3 GENERATOR BUSS FAILURE, VOLTS AND FREQUENCIES AT ZERO. THE CREW ACCOMPLISHED COM PROCEDURES AND RETURNED TO DEPARTURE WITHOUT FURTHER INCIDENT. MX RESET NR 3 GENERATOR BUS FAULT RESET SWITCH. OPS CHECK GOOD IAW MM 24-20-0. ACFT WAS RETURNED TO SERVICE.
